# SDR DL73K001279

- Difficulty date: July 7, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N305DL
- Make and model: Boeing 737232
- Aircraft serial: 23077
- Aircraft time: 47,556 hours, 38,207 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Attach Fitting
- Part number: 6549558507
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE FUSELAGE SIDE OF THE VERTICAL FIN ATTACH LUGS.  LUG BORES WERE OVERSIZED THE THE LUG FACES WERE SPOTFACED TO REMOVE THE CORROSION.  THE DAMAGE WAS FOUND AT HMV AND REPAIRED PER ERA 334526-14.
